MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; YANKAUER FROM OPEN HEART PACK

MEDLINE INDUSTRIES INC.; YANKAUER FROM OPEN HEART PACK
Catalog Number DYNJ55533A
Health Effect - Clinical Code No Information (3190)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the yankauer (from open heart pack) broke during the procedure.It is unknown what were the events leading up to the incident.There is no additional information available to determine how the reported event affected the patient, the staff, the procedure, or the total length of the procedure.Due to the reported incident and in an abundance of caution, this medwatch is being filed.The sample was returned for evaluation and it was confirmed that the yankauer's flanged tip broke off.The custom surgical kit component placement was reviewed and was determined not to be a cause for reported issue.A root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the yankauer broke during the procedure.

Common Device Name
YANKAUER FROM OPEN HEART PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8110308
Report Number1423395-2018-00062
Device Sequence Number14033733
Product Code LRO
UDI-Device Identifier10888277759046
UDI-Public10888277759046
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ55533A
Device Lot Number18GBT374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;